# SDR SWAA2019082736353

- Difficulty date: August 18, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 48,130 hours, 28,586 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Part number: 115A2001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING AFT TRAILING EDGE CAVITY  ABOVE #3 FLAP TRACK ASSEMBLY WIGGLE PLATE ASSEMBLY CRACKED INBOARD SIDE CORNER. / R&R WIGGLE PLATE IAW SRM & DWG.
